# SDR AALA202208248429

- Difficulty date: August 7, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A300*
- Aircraft serial: 1462
- Aircraft time: 68,604 hours, 26,177 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 707239471
- Part serial: P1318
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 989 hours, 568 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE AT CRUISE PRIOR TO TOP OF DESCENT. FA REPORTED DIRTY SOCK ODOR IN AFT GALLEY AFTER TOP OF DESCENT AND POWER REDUCTION THE ODOR SMELLED IN THE FLIGHT DECK. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202208108429: REPLACED APU OIL COOLING FAN PER AMM 49-91-51. ALSO REPLACED THE APU OIL COOLER PER AMM 49-91-44. (AALA202208243124) A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED. ** (CLOSED)
